# SDR VJ9800643

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, THE CUSP WEB AT FS 598 WAS FOUND CRACKED.  CRACK WAS TERMINATED AT WEB AND LIGHTING HOLE.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW DC9 SRM 53-01 FIG 1 AND 2 AND 51-30-2.
